Couldn't find what you looking for?

TRY OUR SEARCH!

Ok me and My boyfriend has unprotected sex a week after my period, which was the first time I had sex, My boyfriend did not cum in me that day but we were so worried that the next morning within 7 hours i took plan B. Then 5 days later we decided to have sex this time we used a condom but to our luck the condom broke and he definitly discarged in me. Again very scared I took another plan B within 6 hours. then during that week i had spotting here and there....my stomach was hurting.....i was getting nosea and i even went to ER the next week after being sick and vomiting they did a pregnancy test and it came back negative.....now it's been 4 weeks and i havent had my period yet so i took a home pregnancy test and it came negative i am in college and i am very worried.....PLEASE HELP.

Loading...

i myself took Plan B and the amount of hormones just totally throws off your regular cycle. so the symptoms like nausea and vomitting are totally normal and dont be worried about being late thats just another wonderful side effect i was 2 weeks late after taking it
Reply

Loading...

Ok so my bf and I had sex the 18th of may meaning at that time i was ovulating i didnt know about the ovulating thing until i looked it up a day ago , anyways he didnt cum inside me because he knew he didnt and the condom was clean when he took it off. But the first attempt he did to penatrate me he wasnt using a condom , that was my first time having sex and his to. But i just found about pre-cum can have speerm sometimes. so that same dayi had sex, like 2 hours later i went and bought plan b just to be safe. and the fisrt day i didnt feel any changes thhe second day had gone by and i started feeling so hormone crazy! i had diarrea headache nausia and dizzyness and some tiredness, meaning i practiclly got all of the sideeffects listed !!, but each day i got like a differefnt side effectthe second day was nausia the 3 was dizzynes w/nausia. and so on right now it has been 9 days since i took the pill and the side effects have not passed im still with diarrea and nausia and tired, could it be because im like 87 pounds and very small and petite and took that one pill? or is it because i may be pregnant ?? my period is on the 28 or the 1st of this coming month june and im very regular when it comes to my periods.
NO judgment comments please
Reply

Loading...


well u can wait for a week again and do the test to see whether it will be negative again n from there u can know what to do next
Reply

Loading...